JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ASYMPTOTIC NUMBERS OF GENERAL 4-REGULAR GRAPHS WITH GIVEN CONNECTIVITIES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ASYMPTOTIC NUMBERS OF GENERAL 4-REGULAR GRAPHS WITH GIVEN CONNECTIVITIES
Chae, Gab-Byung;
  PDF(new window)
 Abstract
Let be the number of general4-regular graphs on n labelled vertices with loops, d double edges, t triple edges and q quartet edges. We use inclusion and exclusion with five types of properties to determine the asymptotic behavior of and hence that of g(2n), the total number of general 4-regular graphs where , respectively. We show that almost all general 4-regular graphs are 2-connected. Moreover, we determine the asymptotic numbers of general 4-regular graphs with given connectivities.
 Keywords
inclusion and exclusion;general 4-regular graphs;
 Language
English
 Cited by
1.
INCLUSION AND EXCLUSION FOR FINITELY MANY TYPES OF PROPERTIES,;;;

호남수학학술지, 2010. vol.32. 1, pp.113-129 crossref(new window)
1.
INCLUSION AND EXCLUSION FOR FINITELY MANY TYPES OF PROPERTIES, Honam Mathematical Journal, 2010, 32, 1, 113  crossref(new windwow)
 References
1.
B. Bollobas, A probabilistic proof of an asymptotic formula for the number of labelled regular graphs, European J. Combin. 1 (1980), no. 4, 311-316 crossref(new window)

2.
G. Chae, Asymptotic number of general cubic graphs with given connectivity, J. Korean Math. Soc. 42 (2005), no. 6, 1187-1203 crossref(new window)

3.
G. Chae, Inclusion and Exclusion for finitely many types of properties, preprint

4.
G. Chartrand and L. Lesniak, Graphs & digraphs, Chapman & Hall, 2-6 Boundary Row, London, 1996

5.
B. D. McKay, E. M. Palmer, R. C. Read, and R. W. Robinson, The asymptotic number of claw-free cubic graphs, Discrete Math. 272 (2003), no. 1, 107-118 crossref(new window)

6.
E. M. Palmer, Graphical evolution, John Wiley & Sons, 1985

7.
N. C. Wormald, Some problems in the enumeration of labelled graphs, Doctoral Thesis, University of Newcastle, NSW, Australia, 1978

8.
N. C. Wormald, The asymptotic connectivity of labelled regular graphs, J. Combin. Theory Ser. B 31 (1981), no. 2, 156-167

9.
B. D. Mckay and N. C. Wormald, Asymptotic enumeration by degree sequence of graphs with degree o($n^{1/2}$), Combinatorica 11 (1991), no. 4, 369-382 crossref(new window)